# SDR AUS20020347

- Difficulty date: April 3, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 51310123
- Condition: Cracked
- Location: Rudder Structure
- Component: Rudder Structure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CENTRE RUDDER HINGE CRACKED ON LH SIDE OF THE LOWER SIDE OF THE FORWARD HALF.
